Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 210, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 3, 2022, 8:29 PM MDT for 4 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2022, 8:29 PM MDT (02:29 UTC)
- Expired
- Jul 3, 2022, 9:15 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 8:32 PM MDT | TSTM WND GST 60 | 2 Ese Lewellen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 6:05 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1718 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
906
WUUS53 KLBF 040229
SVRLBF
NEC005-049-069-101-040315-
/O.NEW.KLBF.SV.W.0210.220704T0229Z-220704T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
829 PM MDT Sun Jul 3 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southwestern Arthur County in west central Nebraska...
Northwestern Keith County in southwestern Nebraska...
Southeastern Garden County in the Panhandle of Nebraska...
Northeastern Deuel County in the Panhandle of Nebraska...
* Until 915 PM MDT.
* At 828 PM MDT, severe thunderstorms were located along a line
extending from near Oshkosh to Lewellen to 7 miles northwest of Big
Springs, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Ogallala, Oshkosh, Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch
Campground, Ruthon, Clear Creek State Wildlife Management Area,
McKeag, Otter Creek Campground, Lake View Campground, Ash Hollow
State Historical Park, Belmar, Bluewater Battlefield State
Historical Park and Windlass Hill.
This includes the following highways...
Highway 61 between mile markers 89 and 116.
Highway 92 between mile markers 115 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 10191 4144 10161 4114 10164 4105 10229
4128 10229 4140 10251
TIME...MOT...LOC 0228Z 255DEG 44KT 4142 10229 4135 10213 4116 10214
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gomez3 follow-up statements
687
WWUS53 KLBF 040247
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
847 PM MDT Sun Jul 3 2022
NEC005-049-069-101-040315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
847 PM MDT Sun Jul 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHWESTERN ARTHUR...NORTHWESTERN KEITH...SOUTHEASTERN GARDEN
AND NORTHEASTERN DEUEL COUNTIES...
At 846 PM MDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Lewellen to 14 miles southwest
of Arthur to near Lemoyne, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch Campground, Ruthon,
Clear Creek State Wildlife Management Area, McKeag, Otter Creek
Campground, Lake View Campground, Ash Hollow State Historical Park,
Belmar, Bluewater Battlefield State Historical Park and Windlass
Hill.
This includes the following highways...
Highway 61 between mile markers 97 and 116.
Highway 92 between mile markers 115 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 10191 4144 10161 4122 10163 4111 10220
4129 10223 4144 10235
TIME...MOT...LOC 0246Z 255DEG 44KT 4148 10201 4141 10185 4122 10186
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gomez786
WWUS53 KLBF 040300
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
900 PM MDT Sun Jul 3 2022
NEC005-049-069-101-040315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
900 PM MDT Sun Jul 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHWESTERN ARTHUR...NORTHWESTERN KEITH...SOUTHEASTERN GARDEN
AND NORTHEASTERN DEUEL COUNTIES...
At 900 PM MDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Arthur to 14 miles northeast of
Lemoyne to near Kingsley Dam, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lewellen, Lemoyne, Kingsley Dam, Eagle Gulch Campground, Ruthon,
Clear Creek State Wildlife Management Area, McKeag, Otter Creek
Campground, Lake View Campground, Ash Hollow State Historical Park,
Belmar, Bluewater Battlefield State Historical Park and Windlass
Hill.
This includes the following highways...
Highway 61 between mile markers 97 and 116.
Highway 92 between mile markers 115 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 10191 4144 10161 4122 10163 4113 10212
4130 10216 4145 10228
TIME...MOT...LOC 0300Z 255DEG 44KT 4152 10180 4145 10164 4126 10165
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Gomez318
WWUS53 KLBF 040315
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
915 PM MDT Sun Jul 3 2022
NEC005-049-069-101-040324-
/O.EXP.KLBF.SV.W.0210.000000T0000Z-220704T0315Z/
Arthur NE-Keith NE-Garden NE-Deuel NE-
915 PM MDT Sun Jul 3 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH...SOUTHEASTERN GARDEN AND NORTHEASTERN DEUEL
COUNTIES WILL EXPIRE AT 915 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of, southwestern and west central Nebraska.
LAT...LON 4154 10191 4144 10161 4122 10163 4113 10212
4130 10216 4145 10228
TIME...MOT...LOC 0314Z 255DEG 44KT 4156 10160 4149 10144 4130 10145
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:24 PM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 3, 5:24 PM MDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service North Platte NE 624 PM CDT Sun Jul 3 2022 .SYNOPSIS... Issued at 331 PM CDT Sun Jul 3 2022 H5 analysis this morning had high pressure anchored over the southeastern CONUS. Low pressure was located over northern Quebec with a second low noted off the coast of Washington State. Southwesterly flow aloft extended from southern California northeast into the central and northern Rockies. Zonal flow was noted from the Dakotas and northern Nebraska east to the Mid-Atlantic. Within the southwesterly flow aloft, shortwaves were noted over western and central Montana, along with a decent shortwave over southern Colorado. Stilt imagery from late morning indicated a weak meso- vort over west central Kansas. Northeast of this feature, a shield of stratus was present over central into eastern Nebraska. Dew points in this area of stratus were generally around 70 degrees as of 11 AM CT. Shifting to this afternoon, the stratus field had shrunk to eastern Nebraska. Southerly winds and hot temperatures had replaced this feature with readings ranging from around 90 degrees in northern Nebraska, to the upper 90s in southwestern Nebraska. && .SHORT TERM...(This evening through Monday night) Issued at 331 PM CDT Sun Jul 3 2022 The main forecast challenges in the near term are thunderstorm chances tonight and Monday night along with the heat on Independence Day. For tonight, the latest CAMS and Nam soln develop some convection this evening across the forecast area. With this morning's runs, there are two schools of thought when comparing the NAM soln to the HRRR solns this morning. The NAM12 and NAMNest solns develop two rounds of convection. The first is over southwestern Nebraska INVOF the differential heating boundary which was a result of the eroding stratus field from earlier today in South Central and Central Nebraska. The second is in the form of a line which develops later this evening and conjeal's into a mcv across central into northern Nebraska overnight. With the second mode, we already have some convection beginning to form over eastern Wyoming ATTM so this seems plausible and feel fairly confident in this carrying east into our forecast area later this evening. With respect to convection developing over SW Nebraska, this is more up in the air, however, with some agitated CU development around MCK over the past hour, this seems plausible as well. With this in mind, will paint pops early on in the SW and west, then carry this eastward into the overnight hours. As for severe mode, hail is a threat in SW Nebraska early on, as mid level CAPE's reach 1500+J/KG through early evening. Very large hail however doesn't seem like a threat ATTM given the weak mid level winds H500-H700 and marginal 30 KTS of deep layer shear. The severe mode transitions more to a wind threat later this evening as a robust 35 to 50 KT low level jet develops from south central into central Nebraska. With the expected development tracking east into central and north central Nebraska later this evening, any storms which can become anchored on the jet have a decent chance to produce some gusty winds. On Monday, a weak frontal boundary will sag south into far northwestern Nebraska. South of the front, temps will reach well into the mid to upper 90s, with some readings reaching around 100 degrees in SWrn into central Nebraska. With dew points in the lower to middle 60s Monday afternoon, resultant heat indexes will reach 100 to 105 degrees generally along and east of a line from Valentine to North Platte to Hayes Center. That being said, decided to hoist a heat advisory for these areas from 1 PM To 8 PM CT Monday. There will be a more limited threat for thunderstorms Monday afternoon into Monday evening across the area. With the front expected to be draped over the northwestern forecast area Monday afternoon, there is a surface focus for convective development. However, SB CAPES are very meager Monday afternoon. In fact the best CAPE is north of the forecast area over southern South Dakota. However, with the expected surface boundary in place, went ahead and included some low pops across the northern half of the forecast area Monday evening. .LONG TERM...(Tuesday through Sunday) Issued at 331 PM CDT Sun Jul 3 2022 The before mentioned front will stall across the forecast area Tuesday. South of this feature, heat indexes will once again top 100 degrees. This will ultimately lead to the need for a heat advisory somewhere in the southern forecast area. There is still some doubt as to where this front will reside given the expected convection today and possible convection Monday afternoon. That being said, decided to hold off on issuing a heat headline for Tuesday afternoon. As for the threat for storms, it appears better on Tuesday afternoon/evening. Available CAPE is much better on Tuesday afternoon with SB CAPES of 2000-4000 J/KG across the area. Deep layer shear is more robust as well on the order of 30- 40 KTS which will be more favorable for severe storms compared to Monday's setup. The threat for afternoon and evening thunderstorms will continue Wednesday and Thursday as the persistent trough remains off the coast of the Pacific NW states. This feature will lift into western Canada late in the week, allowing the ridge across the SE CONUS to build northwest into the southern and central Plains. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 624 PM CDT Sun Jul 3 2022 Scattered thunderstorms are expected throughout wrn and ncntl Nebraska this evening through 09z Monday morning. No thunderstorms are expected thereafter through Monday afternoon. There is a chance, about 30 percent, sporadic MVFR ceilings will develop Monday morning, generally affecting areas along and east of highway 61 and south of highway 20 between 09z and 15z. && .LBF WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Monday for NEZ005>010-025>029-037-038-059-070-071. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Jul 3, 1:52 PM MDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 252 PM CDT Sun Jul 3 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-042000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 252 PM CDT Sun Jul 3 2022 /152 PM MDT Sun Jul 3 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. A spotty thunderstorm or two is possible late this afternoon across southwest Nebraska, mainly along and south of Interstate 80. A greater chance of thunderstorms exists this evening and tonight across the Sandhills and north central Nebraska. Some storms may be severe, capable of damaging winds, large hail, and frequent lightning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. High temperatures rise to near 100 degrees Monday for much of the area. When combined with relatively high humidity across central and north central Nebraska, dangerous heat conditions are possible. A Heat Advisory is in effect for areas along and east of Highway 83 Monday afternoon and evening. Isolated thunderstorms may affect the Sandhills and north central Nebraska again Monday evening and night. Any storm that does develop may produce strong wind gusts, mainly north of Interstate 80. More substantial and widespread thunderstorm chances exist Tuesday through Thursday, mainly during the afternoon and evening hours. Some storms on Tuesday may be severe with large hail and strong winds. Refer to later forecasts regarding severe potential beyond Tuesday. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 3, 7:07 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
707 PM MDT Sun Jul 3 2022
NEZ022-040145-
Garden NE-
707 PM MDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of western Garden County
through 745 PM MDT...
At 706 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Crescent Lake National
Wildlife Refuge to near Lisco. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oshkosh, Lisco, Crescent Lake National Wildlife Refuge, Richardson
Lake, Mumper, Dogtown Flats, Sugar Loaf Hill and Tralnor Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4196 10236 4134 10227 4136 10261 4139 10261
4140 10264 4174 10264 4175 10267 4184 10268
TIME...MOT...LOC 0106Z 255DEG 38KT 4181 10262 4142 10263
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
GomezLocal storm report, Jul 3, 7:14 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT SUN JUL 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST 10 E CURTIS 40.62N 100.33W
07/03/2022 E60.00 MPH FRONTIER NE TRAINED SPOTTER
&&
RACHEL.KULIKSpecial weather statement, Jul 3, 7:25 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service North Platte NE
825 PM CDT Sun Jul 3 2022
NEZ059-070-071-040200-
Frontier NE-Hayes NE-Lincoln NE-
825 PM CDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of Frontier,
southeastern Lincoln and eastern Hayes Counties through 900 PM CDT...
At 824 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Hayes Center to 10 miles south
of Wellfleet. Movement was northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Curtis, Hayes Center, Wellfleet, Moorefield, Stockville, Medicine
Creek Reservoir State Recreation Area, Maywood, Quick, Hansen
Memorial Reserve State Wildlife Management Area, Willow View
Campground, Freedom, Hayes Center State Wildlife Management Area,
Marengo, Bluegill Haven Campground, Red Willow Reservoir State
Recreation Area and Dancing Leaf Earth Lodge.
This includes Highway 83 between mile markers 27 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.
&&
LAT...LON 4063 10116 4093 10049 4035 10017 4035 10100
TIME...MOT...LOC 0124Z 214DEG 27KT 4061 10103 4060 10077
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jul 3, 7:38 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
738 PM MDT Sun Jul 3 2022
NEZ004-094-040215-
Sheridan NE-Western Cherry NE-
738 PM MDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of west central Cherry
and east central Sheridan Counties through 815 PM MDT...
At 737 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Ellsworth, or 31 miles southeast of Rushville,
moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Hill, Billys Lake, Morgan Lake, Wolf Hill and Argo Hill.
This includes Highway 61 between mile markers 190 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and north central Nebraska.
&&
LAT...LON 4219 10198 4226 10232 4263 10231 4251 10165
TIME...MOT...LOC 0137Z 200DEG 24KT 4235 10210
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
GomezSpecial weather statement, Jul 3, 7:59 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
759 PM MDT Sun Jul 3 2022
NEZ022-023-035-040230-
Grant NE-Arthur NE-Garden NE-
759 PM MDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of northwestern Arthur,
southwestern Grant and northeastern Garden Counties through 830 PM
MDT...
At 759 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Crescent Lake National Wildlife Refuge, or 24 miles
north of Oshkosh, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Swede Lake, Deer Lake, Adams Flats, Britton Lake, Rackett and
Bourquim Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and west central Nebraska.
&&
LAT...LON 4166 10233 4184 10232 4192 10194 4153 10194
TIME...MOT...LOC 0159Z 270DEG 18KT 4175 10221
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jul 3, 8:16 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
816 PM MDT Sun Jul 3 2022
NEZ022-056-057-040300-
Deuel NE-Garden NE-Keith NE-
816 PM MDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of northwestern Keith,
southeastern Garden and northeastern Deuel Counties through 900 PM
MDT...
At 816 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lewellen, or 9 miles south of Oshkosh, moving east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oshkosh, Lewellen, Ash Hollow State Historical Park, Ruthon, Clear
Creek State Wildlife Management Area, Intersection of Highway 27 and
9 Mile Road, Bluewater Battlefield State Historical Park and Windlass
Hill.
This includes Highway 92 between mile markers 115 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of and southwestern Nebraska.
&&
LAT...LON 4111 10235 4136 10244 4155 10207 4110 10192
TIME...MOT...LOC 0216Z 250DEG 16KT 4128 10230
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:07 PM MDT | Areal Flood Advisory | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jul 3, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jul 3, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 46 min |
| Jul 3, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jul 3, 7:07 PM MDT | Special Weather Statement | LBF | Garden | 38 min |
| Jul 3, 7:10 PM MDT | Areal Flood Advisory | LBF | Frontier, Lincoln | 2 hr |
| Jul 3, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Sheridan | 44 min |
| Jul 3, 7:25 PM MDT | Special Weather Statement | LBF | Frontier, Hayes | 35 min |
| Jul 3, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 43 min |
| Jul 3, 7:38 PM MDT | Special Weather Statement | LBF | Sheridan | 37 min |
| Jul 3, 7:59 PM MDT | Special Weather Statement | LBF | Garden | 31 min |
| Jul 3, 8:16 PM MDT | Special Weather Statement | LBF | Deuel | 44 min |
| Jul 3, 8:37 PM MDT | Areal Flood Advisory | LBF | Arthur, Garden, Keith | 54 min |
| Jul 3, 8:56 PM MDT | Special Weather Statement | LBF | Arthur | 49 min |
| Jul 3, 9:17 PM MDT | Special Weather Statement | LBF | Arthur | 28 min |
| Jul 3, 9:26 PM MDT | Special Weather Statement | LBF | Keith | 34 min |
| Jul 3, 9:33 PM MDT | Special Weather Statement | LBF | Custer | 42 min |
| Jul 3, 9:36 PM MDT | Special Weather Statement | LBF | McPherson | 24 min |
| Jul 3, 10:03 PM MDT | Special Weather Statement | LBF | McPherson | 27 min |
| Jul 3, 10:06 PM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 54 min |
| Jul 4, 1:07 PM MDT | Heat Advisory | LBF | Blaine, Boyd, Brown, Custer, Frontier, Garfield and 7 more | 30 hr |
| Jul 4, 5:53 PM MDT | Special Weather Statement | LBF | Sheridan | 52 min |
| Jul 4, 5:55 PM MDT | Special Weather Statement | LBF | Garden | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.